# SDR DALA2018091805644

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 45,011 hours, 31,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A SERVICE CHECK, MAINTENANCE FOUND THE FORWARD OVERHEAD CEILING EMERGENCY LIGHTS TURNING ON AND THEN OFF. MAINTENANCE REPLACED THE FORWARD TWO EMERGENCY LIGHT POWER SUPPLIES PER AMM 33-51. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 33-51. OPERATIONAL CHECK GOOD.
